Year 2018, Volume 18, Issue 3, Pages 836 - 841 2018-12-30

2-normlu Uzaylarda Lacunary İstatistiksel Delta Ward Süreklilik

Sibel ERSAN [1]

48 76

Bu makalede 2-normlu uzaylarda lacunary istatistiksel delta ward süreklilik kavramı incelenmiştir.
Ayrıca, lacunary istatistiksel delta ward süreklilik ve normal anlamda süreklilik arasındaki ilişki ile ilgili
teoremlerin ispatları verilmiştir.
Lacunary İstatistiksel Ward Süreklilik, Quasi- Cauchy Dizileri, Süreklilik, 2- normlu Uzay
  • Arslan, M. and Dundar, E., 2018. I-Convergence and I-Cauchy sequence of functions in 2-normed spaces, Konuralp Journal of Mathematics, 6, 1, 57-62.
  • Arslan, M. and Dundar, E., 2018. On I-Convergence of sequences of functions in 2-normed spaces, Southeast Asian Bulletin of Mathematics, 42, 491-502.
  • Arslan, M. and Dundar, E., 2018. Rough convergence in 2-normed spaces, Bulletion of Mathematical Analysis and Applications, ISSN:1821-1291, URL:http://www.bmathaa.org, Volume 10, Issue 3, Pages 1-9.
  • Burton, D.and Coleman, J., 2010. Quasi-Cauchy Sequences.Amer. Math. Monthly, 117, 4, 328- 333.
  • Cakalli, H., 2011a. Forward continuity.J. Comput. Anal. Appl., 13, 2, 225-230.
  • Cakalli H., 2011b.  -quasi-Cauchy sequences.Math. Comput. Modelling, 53, 1-2, 397-401.
  • Cakalli, H., 2011c. Statistical ward continuity.Appl. Math. Lett., 24, 10, 1724-1728.
  • Cakalli, H., Aras, C. G. and Sonmez, A., 2015. Lacunary statistical ward continuity.AIP Conf. Proc.,1676.
  • Cakalli, H. and Ersan, S., 2015a. Lacunary ward continuity in 2-normed spaces.Filomat, 29, 10, 2257-2263.
  • Cakalli, H. andErsan, S., 2014. Strongly lacunary ward continuity in 2-normed spaces.The Scientific World Journal, 2014, Article ID 479679, 5 pages, Doi: 10.1155/2014/.
  • Ersan,S. and Cakalli, H., 2015. Ward continuity in 2- normed spaces.Filomat, 29, 7, 1507-1513. Cakalli, H. and Ersan, S., 2016. New types of continuity in 2-normed spaces.Filomat, 30, 3, 525-532.
  • Freedman, A. R., Sember, J.J. and Raphael, M., 1978.Some Cesàro-type summability spaces.Proc. London. Math. Soc., 37, 508-520.
  • Freese R. and Cho, Y. J., 2001.Geometry of Linear 2- normed spaces.Nova Science Publishers, Inc., Hauppauge, NY.
  • Fridy, J.A. and Orhan, C., 1993. Lacunary statistical convergence.Pacific J. Math., 160, 1, 43-51.
  • Fridy, A. and Orhan, C., 1993. Lacunary statistical Summability.Journal of mathematical analysis and applications, 173, 2, 497-504.
  • Gahler, S., 1963.2-metrische Raume und ihre topologische Struktur.Math.Nachr.,26, 115-148.
  • Gahler, S., 1965.Lineare 2-normietre Raume.Math.Nachr.,28, 1-43.
  • Gurdal, M. and Pehlivan, S., 2004.The statistical convergence in 2-Banach spaces. Thai Journal of Mathematics, 2, 1, 107-113.
  • Gurdal, M., 2006.On ideal convergent sequences in 2-normed spaces. Thai J. Math., 4, 1, 85-91.
  • Gurdal, M. and Acik, I., 2008. On I-Cauchy sequences in 2-normed spaces. Mathematical Inequalities and Applications, 11, 2, 349-354.
  • Gurdal, M. and Pehlivan, S., 2009.Statistical convergence in 2-normed spaces.Southeast Asian Bull. Math., 33, 257-264.
  • Gurdal, M. and Sahiner, A., 2012.Statistical approximation with a sequence of 2-Banach spaces, Mathematical and Computer Modelling, 55, (3-4), 471-479.
  • Kaplan, H. ve Cakalli, H., 2018.Kuvvetli Boşluklu Quasi-CauchyDizileri Üzerine Yeni Bir Çalışma. Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 22,3, DOI: 10.16984/saufenbilder.357403.
  • Mashadi, H.G., 2001. On finite dimensional 2-normed spaces.Soochow J. Math., 27, 3, 321-329.
  • Savas, E. and Gurdal, M., 2016.Ideal convergent function sequences in random 2-normed spaces. Filomat, 30, 3, 557-567.
  • Sahiner, A., Gurdal, M., Saltan, S. and Gunawan, H., 2007.Ideal convergence in 2-normed spaces, Taiwanese J. Math., 11, 5, 1477-1484.
  • Yegul, S. and Dundar, E., 2017. On statistical convergence of sequences of functions in 2-normed spaces, Journal of Classical Analysis, 10, 1, 49-57.
  • Yıldız, S. 2017. Lacunary statistical delta 2 quasi Cauchy sequences. Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 21,6, 1408-1412.
Primary Language tr
Journal Section Articles
Authors

Author: Sibel ERSAN

Bibtex @research article { akufemubid541893, journal = {Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi}, issn = {}, eissn = {2149-3367}, address = {Afyon Kocatepe University}, year = {2018}, volume = {18}, pages = {836 - 841}, doi = {}, title = {2-normlu Uzaylarda Lacunary İstatistiksel Delta Ward Süreklilik}, key = {cite}, author = {ERSAN, Sibel} }
APA ERSAN, S . (2018). 2-normlu Uzaylarda Lacunary İstatistiksel Delta Ward Süreklilik. Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi, 18 (3), 836-841. Retrieved from http://dergipark.org.tr/akufemubid/issue/44157/541893
MLA ERSAN, S . "2-normlu Uzaylarda Lacunary İstatistiksel Delta Ward Süreklilik". Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 18 (2018): 836-841 <http://dergipark.org.tr/akufemubid/issue/44157/541893>
Chicago ERSAN, S . "2-normlu Uzaylarda Lacunary İstatistiksel Delta Ward Süreklilik". Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 18 (2018): 836-841
RIS TY - JOUR T1 - 2-normlu Uzaylarda Lacunary İstatistiksel Delta Ward Süreklilik AU - Sibel ERSAN Y1 - 2018 PY - 2018 N1 - DO - T2 - Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi JF - Journal JO - JOR SP - 836 EP - 841 VL - 18 IS - 3 SN - -2149-3367 M3 - UR - Y2 - 2018 ER -
EndNote %0 Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 2-normlu Uzaylarda Lacunary İstatistiksel Delta Ward Süreklilik %A Sibel ERSAN %T 2-normlu Uzaylarda Lacunary İstatistiksel Delta Ward Süreklilik %D 2018 %J Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi %P -2149-3367 %V 18 %N 3 %R %U
ISNAD ERSAN, Sibel . "2-normlu Uzaylarda Lacunary İstatistiksel Delta Ward Süreklilik". Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 18 / 3 (December 2019): 836-841.